MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-TR105-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intra-Abdominal Hemorrhage (4479)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned for investigation and performed normally in all tests.No device issue could be identified.
 
Event or Problem Description
It was reported that the customer encountered significant bleeding while using coolseal trinity.

Brand Name
COOLSEAL TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027 9717
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027 9717
Manufacturer Contact
brad greathouse
331 south 104 street
ste 200
louisville, CO 80027-9717
9702270102
MDR Report Key13524232
Report Number3010377594-2022-00005
Device Sequence Number5311561
Product Code GEI
UDI-Device Identifier10850346007037
UDI-Public01108503460070371722040910
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2022
Device Model NumberCSL-TR105-30
Device Catalogue NumberCSL-TR105-30
Device Lot Number21030016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 MO
Patient SexFemale
Patient RaceBlack Or African American